American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] V. Cammarota, D. Marinucci and I. Wigman. Fluctuations of the Euler-Poincar\'e characteristic for random spherical harmonics. Proc. Amer. Math. Soc. 144 (2016) 4759-4775.
Abstract, references, and article information   
View Article: PDF

[2] George Dassios and Vasiliki Christina Panagiotopoulou. On the stability of an ellipsoidal tumour. Quart. Appl. Math. 74 (2016) 399-420.
Abstract, references, and article information
View Article: PDF

[3] Gustavo Garrigós, Silvia Hartzstein, Teresa Signes, José Luis Torrea and Beatriz Viviani. Pointwise convergence to initial data of heat and Laplace equations. Trans. Amer. Math. Soc. 368 (2016) 6575-6600.
Abstract, references, and article information   
View Article: PDF

[4] Yuan Xu. Orthogonal Expansions for Generalized Gegenbauer Weight Function on the Unit Ball. Contemporary Mathematics 661 (2016) 153-165.
Book volume table of contents   
View Article: PDF

[5] Feng Dai, Han Feng and Sergey Tikhonov. Reverse H\"older's inequality for spherical harmonics. Proc. Amer. Math. Soc. 144 (2016) 1041-1051.
Abstract, references, and article information   
View Article: PDF

[6] Stefan Kahler. Characterizations of ultraspherical polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 87-101.
Abstract, references, and article information   
View Article: PDF

[7] Mourad E. H. Ismail. Analytic properties of complex Hermite polynomials. Trans. Amer. Math. Soc. 368 (2016) 1189-1210.
Abstract, references, and article information   
View Article: PDF

[8] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc. 143 (2015) 5253-5263.
Abstract, references, and article information   
View Article: PDF

[9] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[10] K. Nagy. Almost everywhere convergence of cone-like restricted two-dimensional Fej\'er means with respect to Vilenkin-like systems. St. Petersburg Math. J. 25 (2014) 605-614.
Abstract, references, and article information   
View Article: PDF

[11] Bujar Xh. Fejzullahu. Mehler--Heine formulas for orthogonal polynomials with respect to the modified Jacobi weight. Proc. Amer. Math. Soc. 142 (2014) 2035-2045.
Abstract, references, and article information   
View Article: PDF

[12] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[13] H. N. Mhaskar and S. Tikhonov. Wiener type theorems for Jacobi series with nonnegative coefficients. Proc. Amer. Math. Soc. 140 (2012) 977-986. MR 2869082.
Abstract, references, and article information   
View Article: PDF

[14] Javier Carrillo-Alanís. On local Khintchine inequalities for spaces of exponential integrability. Proc. Amer. Math. Soc. 139 (2011) 2753-2757. MR 2801616.
Abstract, references, and article information   
View Article: PDF

[15] Lesław Skrzypek. On the $L_p$ norm of the Rademacher projection and related inequalities. Proc. Amer. Math. Soc. 137 (2009) 2661-2669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Feng Dai and Yuan Xu. Boundedness of projection operators and Cesàro means in weighted $L^p$ space on the unit sphere. Trans. Amer. Math. Soc. 361 (2009) 3189-3221. MR 2485423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Albert Boggess and Andrew Raich. A simplified calculation for the fundamental solution to the heat equation on the Heisenberg group. Proc. Amer. Math. Soc. 137 (2009) 937-944. MR 2457433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Martin G. Grigorian and Robert E. Zink. Greedy approximation with respect to certain subsystems of the Walsh orthonormal system. Proc. Amer. Math. Soc. 134 (2006) 3495-3505. MR 2240661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Óscar Ciaurri and Krzysztof Stempak. Transplantation and multiplier theorems for Fourier-Bessel expansions. Trans. Amer. Math. Soc. 358 (2006) 4441-4465. MR 2231384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. M. Bogoliubov and C. Malyshev. Functional integration and the two-point correlation function of the one-dimensional Bose gas in a harmonic potential. St. Petersburg Math. J. 17 (2006) 63-84. MR 2140675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yuan Xu. Rodrigues type formula for orthogonal polynomials on the unit ball. Proc. Amer. Math. Soc. 133 (2005) 1965-1976. MR 2137862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Huaien Li and David C. Torney. A complete system of orthogonal step functions. Proc. Amer. Math. Soc. 132 (2004) 3491-3502. MR 2084069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul N. Swarztrauber and William F. Spotz. Spherical harmonic projectors. Math. Comp. 73 (2004) 753-760. MR 2031404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] George Kvernadze. Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients. Math. Comp. 73 (2004) 731-751. MR 2031403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. R. Wade. A Tauberian theorem for Vilenkin series. Proc. Amer. Math. Soc. 131 (2003) 2877-2881. MR 1974345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia